# SDR SWAA2021030452405

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 48,257 hours, 31,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHTS AT ROW 6;9;14 ABC INOP / REMOVED AND REPLACED BATTERY PACK M2335 PER AMM 33-51-06 OPS CHECK GOOD
